# SDR HALA2018022100047

- Difficulty date: February 18, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 17,813 hours, 2,716 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 434310900010
- Part serial: 01605
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT AN OIL ODOR APPEARED IN COCKPIT AND CABIN. SAME SMELL AS ON GROUND.  EN ROUTE AT TOP OF FLT.  THE ODOR INCREASED ALL THE WAY UNTIL LANDING.  REMOVED AND REPLACED THE APU IAW 4901-9401.  OPS AND LEAK CHECKED GOOD.  RAN PACKS FOR 1 HOUR.  NO ODOR NOTED.
